# SDR NWAA081026307

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 78,048 hours, 9,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND UPPER DECK FORWARD EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M335 AND BATTERY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
